# SDR GTIA021283

- Difficulty date: November 30, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DORSAL FIN, RIGHT OUTBOARD (TWO) ATTACH ANGLE PUNCTURED.  REMOVED TWO RIGHT OUTBOARD ATTACH ANGLE. LOCATED AND DRILLED TWO ATTACH ANGLES, INSTALLED.  (M)
